# SDR USAA020020

- Difficulty date: January 4, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 6549873501
- Condition: Corroded
- Location: Horiz Stab
- Part time: 31,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SCATTERED CORROSION ON HINGE SUPPORT FITTING 2 SQUARE INCHES, NR 6 HORIZONTAL STABILIZER TO ELEVATOR FITTING, LEFT HINGE SUPPORT FITTING.  CORROSION LEVEL 1.  REMOVED AND REPLACED WITH IDENTICAL PART PER BOEING DWG 65-33570.  (M)
